Mimcipar treats hyperparathyroidism and high calcium levels in the blood.
It should be taken with or shortly after food.
Mimcipar may cause dizziness or sleepiness. Do not drive or do anything requiring concentration until you know how it affects you.
Inform your doctor if you start or stop smoking during treatment with Mimcipar.
Your doctor may monitor your calcium levels regularly during treatment with Mimcipar. Inform your doctor if you notice signs of low calcium levels such as numbness or tingling around the mouth or muscle aches.
Inform your doctor if you have a history of seizures, heart problems, or liver problems.
Q. Can I stop taking Mimcipar whenever I feel better?
No, keep taking Mimcipar as advised by your doctor. If you stop taking Mimcipar, your parathyroid hormone may rise again. Talk to your doctor if you are having any problems due to Mimcipar.
Q. How to cope-up with nausea and vomiting that occurs after taking Mimcipar?
Nausea and vomiting due to Mimcipar maybe temporary and it will go away within a day. If you are experiencing nausea or vomiting after having Mimcipar, try distracting yourself with some work, and you should try to get plenty of fresh air to minimize your nausea.You should drink plenty of water or electrolytes solution (ORS) after vomiting to prevent dehydration. Please contact your doctor if you had more than 3 episodes of vomiting.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 17th Jan 2019. The medicine details are for information purpose only. Consult a doctor before taking any medicine.